# SDR DALA2015060203621

- Difficulty date: June 1, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 31,571 hours, 16,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STRINGER 23R.   REPLACED LOWER SILL IAW SRM 51-72-11 AND DWG D53480505 AND E53474250.
